Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Finite element methods for parabolic equations


Author: Miloš Zlámal
Journal: Math. Comp. 28 (1974), 393-404
MSC: Primary 65N35
DOI: https://doi.org/10.1090/S0025-5718-1974-0388813-9
MathSciNet review: 0388813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The initial-boundary value problem for a linear parabolic equation with the Dirichlet boundary condition is solved approximately by applying the finite element discretization in the space dimension and three types of finite-difference discretizations in time: the backward, the Crank-Nicolson and the Calahan discretization. New error bounds are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35

Retrieve articles in all journals with MSC: 65N35


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0388813-9
Article copyright: © Copyright 1974 American Mathematical Society